The functions of bounded index as a subspace of a space of entire functions.
Ekblaw, Keith A.
Pacific J. Math., Tome 39 (1971) no. 3, p. 353-355 / Harvested from Project Euclid
Publié le : 1971-05-14
Classification:  30A98
@article{1102970610,
     author = {Ekblaw, Keith A.},
     title = {The functions of bounded index as a subspace of a space of entire functions.},
     journal = {Pacific J. Math.},
     volume = {39},
     number = {3},
     year = {1971},
     pages = { 353-355},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102970610}
}
Ekblaw, Keith A. The functions of bounded index as a subspace of a space of entire functions.. Pacific J. Math., Tome 39 (1971) no. 3, pp.  353-355. http://gdmltest.u-ga.fr/item/1102970610/